# SDR F3LA2014052901041

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N214FR
- Make and model: Airbus A320-214
- Aircraft serial: 4727
- Aircraft time: 9,983 hours, 4,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964424
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT SEAT 4ABC IS INOPERATIVE.  R & R LIGHT ASSEMBLY.  EMER LIGHT OPERATIONS CHECKED GOOD IAW AMM 33-51-19 PB 401.
